| Model Number |
72404130 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Malposition of Device (2616)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.Upon revision, it was noted that the balloon was malposition and the system did not cycle correctly.A surgical procedure was performed during which the existing device was explanted and replaced.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100917823
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #:(b)(4).Model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100923951
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4).